# SDR UPS99830651

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, ATB-DISCOVERED HYD QTY LOSS.  DECREASED TO AUX WITH ENGINE HYD PUMPS IN BYPASS.  AFTER LANDING MX FOUND STAB TRIM HYDRAULIC MOTOR BRAKE RETURN LINE LEAKING.  *S/D*  INSTALLED INTERIM REPAIR (FLEX LINE) AT THE STAB TRIM HYD BRAKE PER GMM 3-24-1, LEAKS AND OPS CHECK GOOD.  TRANSFERRED TO D178926.
